Causes of diarrhea: medication
Medicines can carry a risk of side effects and some people may experience diarrhea as a result of taking certain medications.
Some medications can disturb the normal gut bacteria, which can result in diarrhea.
Antibiotics are an example of a class of medication that can cause diarrhea. Antibiotics can disturb the normal gut bacteria, which can contribute to reduced absorption of fluids and salts in the intestine, leading to diarrhea.
Why treat your diarrhea?
If you get diarrhea while taking some form of medication, consult your healthcare professional. IMODIUM products contain an active ingredient called Loperamide, which works to help restore your body’s natural rhythm so you can start to feel like yourself again. If symptoms persist for more than two days or get worse, consult your healthcare professional.
It’s the only medicine that treats diarrhea along with the symptoms of gas, bloating, cramps and pressure. It works faster than Loperamide alone.
IMODIUM® A-D Caplets & Liquid work fast so you can get back to doing the things you love.
Take comfort in knowing that IMODIUM® A-D Liquid for use in children is the only over-the-counter brand anti-diarrheal that's FDA-approved for children ages 6 and up.